starting meds. Lipo?
Sep 23, 2005
By Beginning sustivia and truvada can I expect to develop Lipo? And how long am I going to be dizzy? I can't funtion.
Response from Dr. Young
Thank you for your post.
Truvada/Sustiva should prove to be a very well tolerated drug regimen. I'm assuming that you take your medications at bedtime. The dizziness that your experiencing is a common side effect of efavirenz (Sustiva, Stocrin) that typically subsides within a few days, no more than a week.
As for lipodystrophy, this regimen shouldn't significantly increase your risk of developing body fat changes. Bear in mind that not all lipo risk is due to medications alone. Many studies now tell us that several disease- and host-related factors (nadir CD4 count, duration of HIV disease, age, race, gender) all play a role in lipo.
Talk to your doctor about your symptoms if they're severe enough to keep you from "functioning". If the severity persists, it might be time for a change.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Red Spots After Vaginal Sex Sign Of HIV AIDS
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- How Long After Sex Do Symptoms Of A Std Occur?
- How Long Does Hpv Last Without A Host?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.